Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Doing masturbation 3 times a day. Feels tired, lost stamina. How to get rid of it?

Hello doctor , i hope your fine and my problem is that i am habitual of hand practise and it is to such extent that i perform 2-3 times a day, i heard about the problems and side effects of doing so , sir i want to know that how can i overcome this habit and how to recover the stuff i have lost . In addition i feel tired, lost of stamina and sexual stuff stays on my mind lile evrytime which makes me turned on doctor please help me i want to get rid of this habit. I am 21 years so can i recover quickly Without any problem and tell me some ways by which i can get rid of it ......
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
I really appreciate your concern and initiative towards good health,
Masturbation really has certain ill effects,on health,
It may some time effect your nerves and cause impotency and immature ijaculations,
Here are some measures to avoid masturbation,
Don't keep yourself isolated,
Always keep your self busy in activities,
Exercise regularly,
Indulge more in outdoor activities,
Change your prospective towards woman respect them,
Internet ,TV or any thing which potentially may lead you to commit that act,use it in presence of family members or friends,because chances of exploiting then gets less in presence of them.
If still your not able to sort out things,
Visit a psychiatrist they are expert in dealing such addictions,
Wish you a happy healthy life,
Hope this information helps.
Answered: Sun, 6 Jul 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor